View Single Post
Old 12-24-2012, 08:30 PM   #4
Huttotom Huttotom is offline
Junior Member
(female)
 
Join Date: Nov 2012
Posts: 10
Huttotom HB User
Re: Venofer IV infusions

I started mine Nov. 2 and still have 6 more to go. The first one I had a little muscle soreness and upset stomach. Since then I have been fine. Before the infusion they give me Tylenol and once IV is started I get Benadryl and steroids in the IV. I only have one good vein so that is starting to get old. I hope they get you in pretty quick, when my dr discovered how low my ferritin once he had me start infusion the next day. I was low and after six infusions I had not felt any relief. I wish your dr would let you go twice a week. After 12 infusions my energy level is maybe 50%. I am really glad my dr has taken such great care of me. Have they figured out why you're anemic? I am having a hysterectomy 12/26 so i should be good from here on out. I hope that you start feeling better soon.

 
Reply With Quote